RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 3–18 (Mi dm1206)  

On the algebras of almost minimal rank

V. Lysikov


DOI: https://doi.org/10.4213/dm1206

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 493–510

Bibliographic databases:

UDC: 519.7
Received: 09.11.2012

Citation: V. Lysikov, “On the algebras of almost minimal rank”, Diskr. Mat., 24:4 (2012), 3–18; Discrete Math. Appl., 22:5-6 (2012), 493–510

Citation in format AMSBIB
\Bibitem{Lys12}
\by V.~Lysikov
\paper On the algebras of almost minimal rank
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 3--18
\mathnet{http://mi.mathnet.ru/dm1206}
\crossref{https://doi.org/10.4213/dm1206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088085}
\elib{http://elibrary.ru/item.asp?id=20730447}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 493--510
\crossref{https://doi.org/10.1515/dma-2012-034}


Linking options:
  • http://mi.mathnet.ru/eng/dm1206
  • https://doi.org/10.4213/dm1206
  • http://mi.mathnet.ru/eng/dm/v24/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:223
    Full text:59
    References:26
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019